# SDR ASOA2015112414127

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 29,468 hours, 21,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT LOWER EXIT SIGN HAVE 1 BULB BURNED OUT.  R & R BURNED OUT BULBS AS REQURIED.  OPS CHECK GOOD IAW AMM 33-51-00.
